# SDR UALA2013031301499

- Difficulty date: March 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 77,995 hours, 23,727 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL LT AT SEAT 15C BROKEN OFF.  REPLACED SEAT EEL LT AT 15C, CHECKS GOOD.
